Skip to Content

Can you have a burning feeling and occasional shooting pains in your vagina on oxybutynin?

Question is Closed
Report Favorite

Answers (1)

22 Aug 2009

You should call your Urologist's nurse (or at least the nurse of the prescribing physician, OBGYN, etc). Oxybutynin is primarily used for helping you deal with spasms in the bladder. There are off-label uses as well but it primarily used for bladder spasms. The nurses can tell by the file and your symptoms what you're being prescribed something for and know if you need to be examined further.

What's the reason for using the oxytbutynin? That's the main thing involvded here. Are you post op? Need to know is the medication crucial so you'll be able to track it's uses, benefits, adverse reactions (if any), etc.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can oxybutynin cause arthritis-like joint pain?

I've been on oxybutynin for 3 weeks and a week ago, I developed pain in my finger joints. Could this drug be causing it? I've never had ...

4 answers 24 Aug 2009

Is there a remedy for severe burning pain caused by levaquin? Please comment!?

My wife took Levaquin last week Friday and about 2 hours later she started experiencing severe burning pains starting at the core of her body and ...

1 answer 2 Sep 2009

Anastrozole - have shooting, electrical, burning pain from shoulder to hands, is this a side effect?

I have a history of connective tissue inflammatory problems in the should, elbow and wrist on the left. Now I am having shooting, electrical, ...

1 answer 13 Nov 2012

What does blood in watery diarrhea look like? (plus more)?

Hi, about year or so ago I began getting slight pain in my upper abdomen (just behind the lower left hand side of my ribs. I could press into it and ...

2 answers 13 May 2015

Is it normal for the Monistat 3 to burn as it exits the vagina?

I use the Monistat 3 last night this morning as it exits it has been burning all day. Is this normal. I have used it many times before and I do ...

0 answers 10 days ago